# SDR HYIA20200824001

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 27,271 hours, 16,919 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 3,305 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS DISCOVERED ON THE LEFT HAND OUTBOARD NACELLE FITTING (P/N: 5292029-23).  THIS CRACK MEASURES APPROXIMATELY .210 INCHES LONG ON THE OUTBOARD LOWER LEG OF THE FITTING AND IS CONSISTENT WITH OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY REQUIREMENT OF AD2017-10-09. THIS FITTING WILL BE REPLACED USING NEW PARTS.
